# SDR ASAA2014072708693

- Difficulty date: July 27, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 6,958 hours, 2,195 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 9102
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 27,955 hours, 8,513 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL.  RESETS WITH MASTER CAUTION RESET.  ACFT GROUNDED.  REPLACED LT PACK TEMP CONTROL VALVE (V-139). PACK/ZONE TEMPERATURE CONTROLLER BITE TEST PASSES.  NO LEAKS NOTED. REF AMM 21-51-10/401 AND FIM 21-62/830.
